MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE TITANIUM LOPRO T3 REUSABLE LARYNGOSCOPE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE TITANIUM LOPRO T3 REUSABLE LARYNGOSCOPE; LARYNGOSCOPE, RIGID
Model Number 0574-0126
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device return is anticipated; however, at the time of this report, the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
A facility reported that during an endotracheal intubation, using a glidescope titanium lopro t3 reusable laryngoscope, the image was so poor and fuzzy/blurry that the user needed to come back out of the patient's mouth to apply alcohol to the lens in order to improve the image.It was reported that it was not an emergency situation and the patient was stable.No delay in procedure, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
The customer declined the option to have their glidescope titanium lopro t3 reusable laryngoscope returned to verathon for evaluation, therefore the cause could not be determined.Follow-up information from the facility indicated they sterilize their lopro t3 between uses via asp hydrogen peroxide gas plasma.Verathon followed up to confirm how many reprocessing cycles the device has undergone as well as confirmation if the device was inspected for damage.To date, no response has been received.The glidescope and gliderite products reprocessing manual indicates not to exceed 300 sterilization cycles under the conditions used at the facility.Furthermore, the glidescope video larygnoscopes operations & maintenance manual states, "before every use, ensure that the instrument is operating correctly and has no sign of damage.Do not use this product if the device appears damaged.".Review of complaint history for the reported serial number "(b)(6)" did not identify any previous complaints reported to verathon.Trending analysis for the glidescope titanium lopro reusable laryngoscopes does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE TITANIUM LOPRO T3 REUSABLE LARYNGOSCOPE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key22841687
Report Number9615393-2025-00092
Device Sequence Number18536916
Product Code CCW
UDI-Device Identifier00879123003164
UDI-Public(01)00879123003164(11)230727
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0126
Device Catalogue Number0574-0147
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown